# SDR UIEA2022090100938

- Difficulty date: September 10, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 112,183 hours, 22,763 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR INNER SKIN GOUGED FWD OF 5TH LATCH VIEWPORT( REMOVED GOUGE FROM FWD CARGO DOOR INNER LOWER BEAM. ORIGINAL MATERIAL WAS .125" REMAINING MATERIAL IS .110". RESTORED PROPER FINISH. AREA WAS BLESSED AS IS IAW B767 EA 22020 REV:IR )
